Seguir
Walter Van Assche
Walter Van Assche
Professor of Mathematics, KU Leuven, Belgium
Dirección de correo verificada de kuleuven.be - Página principal
Título
Citado por
Citado por
Año
Classical and quantum orthogonal polynomials in one variable
M Ismail
Cambridge university press, 2005
18362005
Position and momentum information entropies of the D-dimensional harmonic oscillator and hydrogen atom
RJ Yáñez, W Van Assche, JS Dehesa
Physical Review A 50 (4), 3065, 1994
3321994
The Riemann–Hilbert approach to strong asymptotics for orthogonal polynomials on [− 1, 1]
ABJ Kuijlaars, KTR McLaughlin, W Van Assche, M Vanlessen
Advances in mathematics 188 (2), 337-398, 2004
2732004
Orthogonal matrix polynomials and higher-order recurrence relations
AJ Durán, W Van Assche
Linear algebra and its applications 219, 261-280, 1995
2211995
Multiple orthogonal polynomials for classical weights
A Aptekarev, A Branquinho, W Van Assche
Transactions of the American Mathematical Society 355 (10), 3887-3914, 2003
2022003
Some classical multiple orthogonal polynomials
W Van Assche, E Coussement
arXiv preprint math/0103131, 2001
2002001
Asymptotics for orthogonal polynomials
W Van Assche
Springer, 2006
1742006
Riemann-Hilbert problems for multiple orthogonal polynomials
W Van Assche, JS Geronimo, ABJ Kuijlaars
Special functions 2000: current perspective and future directions, 23-59, 2001
1482001
The asymptotic zero distribution of orthogonal polynomials with varying recurrence coefficients
ABJ Kuijlaars, W Van Assche
Journal of approximation theory 99 (1), 167-197, 1999
1461999
Orthogonal polynomials and Painlevé equations
W Van Assche
Cambridge University Press, 2017
1452017
Orthogonal polynomials on several intervals via a polynomial mapping
JS Geronimo, W Van Assche
Transactions of the American Mathematical Society 308 (2), 559-581, 1988
1421988
Orthogonal matrix polynomials and applications
A Sinap, W Van Assche
Journal of Computational and Applied Mathematics 66 (1-2), 27-52, 1996
1361996
Orthogonal polynomials with asymptotically periodic recurrence coefficients
JS Geronimo, W Van Assche
Journal of Approximation Theory 46 (3), 251-283, 1986
1351986
Asymptotics for orthogonal polynomials
W Van Assche
Lecture Notes in Mathematics 1265, 1-+, 1987
1291987
Some discrete multiple orthogonal polynomials
J Arvesú, J Coussement, W Van Assche
Journal of Computational and Applied Mathematics 153 (1-2), 19-45, 2003
1242003
Information entropy of classical orthogonal polynomials and their application to the harmonic oscillator and Coulomb potentials
JS Dehesa, W Van Assche, RJ Yáñez
Methods and Applications of Analysis 4 (1), 91-110, 1997
1051997
Relative asymptotics for polynomials orthogonal with respect to a discrete Sobolev inner product
G López, F Marcellán, W Van Assche
Constructive Approximation 11, 107-137, 1995
1051995
Multiple orthogonal polynomials, irrationality and transcendence
W Van Assche
Contemporary Mathematics 236, 325-342, 1999
1021999
Orthogonal polynomials, associated polynomials and functions of the second kind
W Van Assche
Journal of computational and applied mathematics 37 (1-3), 237-249, 1991
981991
Discrete Painlevé equations for recurrence coefficients of orthogonal polynomials
W Van Assche
Difference equations, special functions and orthogonal polynomials, 687-725, 2007
922007
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20